# SDR NWAA080955808

- Difficulty date: March 15, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 19,266 hours, 6,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY LIGHTS FROM ROWS 14 TO 27 INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY, AND OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
